[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.146.176.35. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Letters
November 28, 2001

Atypical Antipsychotic Drugs and Hyperglycemia in Adolescents

Author Affiliations
 

Stephen J.LurieMD, PhD, Senior EditorIndividualAuthorJody W.ZylkeMD, Contributing EditorIndividualAuthor

JAMA. 2001;286(20):2547-2548. doi:10.1001/jama.286.20.2542

To the Editor: Hyperglycemia has been associated with the atypical antipsychotic agents clozapine and olanzapine,1 and a recent case report described diabetic ketoacidosis associated with olanzapine in a pediatric patient.2 To gain further insight into the association between hyperglycemia and these 2 drugs in the pediatric population, we queried the US Food and Drug Administration (FDA) MedWatch drug surveillance system to identify cases occurring in patients younger than 19 years.

First Page Preview View Large
First page PDF preview
First page PDF preview
×